# SDR SWAA2023010989866

- Difficulty date: December 27, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS BY MID-CABIN SECTION FAILED CAPACITY TEST.<[01] REMOVED AND REPLACED BATTERY AT M1669 AND M1668 I.A.W AMMM 33-51-06-960-805 SEPT 4.A TO E; AND POWER SUPPLY AT M1669 AND M1668 I.A.W AMM 33-51-06-960-806 STEP 5.A TO E; INSTALLATION TEST NORMAL;[02] VERIFIED STEP 1
